# SDR NACA20020029

- Difficulty date: June 21, 2002
- Submitted: June 24, 2002
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6
- Aircraft serial: 45529
- Aircraft time: 37,163 hours
- Engine: Pwa R2800*
- Engine time: 755 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356994
- Part serial: 532909
- Condition: Cracked
- Location: Nr 3 Engine
- Part time: 755 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE PRECAUTIONARY SHUT DOWN, ENGINE WOULDN'T TAKE A LEAN, BACKFIRED AND RUNNING ROUGH.  REMOVED AND REPLACED THE NR 3 CYLINDER ON THE NR 4 ENGINE.
